# SDR DALA2019102986247

- Difficulty date: October 26, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 40,556 hours, 19,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6822, L/P 6532900) WHILE PERFORMING MTC FOUND EMER EXIT LIGHT OUTS AT ROWS 36-40. CORRECTIVE ACTION: R/R BATTERY PACK AT ROW 36ABC IAW B757 AMM 33-51.
